| Catalog Number |
PW200 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 57pw200 unit not suctioning urine through male wick.Action taken: tried ts customer was not where the unit was located at the time will call back.Used with female wicks.No additional information provided.It's unclear if troubleshooting was provided.(prepping and placement tips shared).
Additional Manufacturer Narrative
The investigation did not reveal any additional findings as the sample was not available to allow for further evaluation.Our team conducted a review of the reported event using all available information to ensure the continued safety and performance of the product.The investigation has been completed and determined that this issue represents a known failure mode, which has been previously assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be actively monitored as part of our ongoing post-market surveillance activities in compliance with regulatory requirements and company procedures.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.